# SDR WX0A2025051232426

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 51,504 hours, 38,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) 4 EPSU FAILED OPS CHECK / REMOVED AND REPLACED EPSU BATTERY REF WO 520704"
